How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Loretta Your Own Question
Dr. Loretta
Dr. Loretta, Veterinarian
Category: Veterinary
Satisfied Customers: 28223
Experience:  25 years of experience in large and small animal medicine.
16881297
Type Your Veterinary Question Here...
Dr. Loretta is online now
A new question is answered every 9 seconds

Rhonda, our 9 years old English Springer Spaniel suddenly began

This answer was rated:

Rhonda, our 9 years old English Springer Spaniel suddenly began limping one of her rear legs for no apparent reason. Today, all Vet offices are close in Puerto Rico and would like to know what can be quickly done. Your advise please.
Hi there and welcome to justanswer!

This lameness could be due to many things. Rhonda may have injured her anterior cruciate liganment in her knee or she may have moved the wrong way to injure an already present hip arthritis. For now, give her aspirin at 5 mg per pound of her weight given every 12 hrs until you can see your vet or until the lameness resolves. If it resolves on its own, then this injury is minor.

Good Luck!
Customer: replied 7 years ago.
Are there any aspirin side effects we need to be on the look out for?
Aspirin can cause a stomach upset but this is usually from long term use. Most of the time, there is no side effects.
Dr. Loretta and other Veterinary Specialists are ready to help you

Related Veterinary Questions